MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the arthroscopy for the reconstruction of the anterior cruciate ligament, the tightrope tore while being inserted into the drill hole.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-1588rtt batch 15467241 was received for investigation.Visual inspection revealed that the needle was not received for evaluation.The suture loops were passed to the opposite side of the button.Stiffness and damage to the suture splices were noted.Due to the observed damage, the suture could not be passed to the correct side of the button, and functional testing could not be performed.The most likely cause of the reported failure is user error, specifically incorrect surgical technique associated with the device.Directions for use.Dfu-0147.Tightrope® devices.Precautions.1.Acl/pcl/ btb/rt/abs tightrope only: excessive force on the shortening suture strands may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.

Brand Name
ACL TIGHTROPE WITH FIBERTAG
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24442236
Report Number1220246-2026-00910
Device Sequence Number13372731
Product Code MBI
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG
Device Catalogue NumberAR-1588RTT
Device Lot Number15467241
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown